# SDR SWIA201024633

- Difficulty date: August 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 17,804 hours, 15,577 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED FULL LEFT RUDDER MOVEMENT.  (FLT 6387)  REPLACED RUDDER TRIM PANEL.
